# SDR UALA2012101705919

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 47,746 hours, 19,032 cycles
- Engine: Iae V2522A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: D5331030320195
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATIONS. FLIGHT DIVERTED.  CREW REPORTS WITH CLEAN AIRCRAFT CONFIG AND CLEAR AIR ON CLIMBOUT 340KTS FL 260 ENCOUNTERED MODERATE AIRFRAME VIBRATIONS.  PULLED POWER BACK & VIBRATIONS CEASED 300KTS.  CREW FILLED OUT VIBE REPORT.  UNABLE TO ISOLATE VIBRATION.  REPLACED SEAL ON PANEL IAW MM.
